# SDR DALA2024010300080

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION HARDWARE RUDDER HINGE 1 BUSHINGS 2E/A, NUT ASSY 1E/A AND WASHER 1E/A. CORRECTIVE ACTION: REPLACED HARDWARE ON RUDDER HINGE #1 BUSHINGS (2E/A), NUT ASSY (1E/A) AND WASHER (1E/A) IAW AMDS CARD 5530-4001. (0137034)
